MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG SPINEMAP® 3D 3.1 - SOFTWARE; ORTHOPEDIC STEREOTAXIC INSTRUMENT

STRYKER LEIBINGER FREIBURG SPINEMAP® 3D 3.1 - SOFTWARE; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 6002-680-000
Medical Device Problem Codes Imprecision (1307); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient experienced arterial bleeding during a navigated c1-c2 posterior fusion case.The surgeon successfully implanted non-stryker screws (depuy) on the left side.During preparation for placement of the right side, non-stryker c1 screw (depuy), the surgeon noted, " the patient started to bleed." the spinous process clamp was removed and the bleeding was stabilized.The surgeon then re-registered the patient and the navigated drill guide and was satisfied with the accuracy.The surgeon was advancing the drill a second time and the patient started to bleed again.The procedure was not completed as planned and the patient received a blood transfusion.It was reported that at their 7 day post operative check-up, the patient was fine.
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect investigation conclusion.Corrected data: g4.
 
Event or Problem Description

Brand Name
SPINEMAP® 3D 3.1 - SOFTWARE
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key19767370
Report Number0008010177-2024-00065
Device Sequence Number20960709
Product Code OLO
UDI-Device Identifier07613327359954
UDI-Public07613327359954
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K172034
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number6002-680-000
Device Lot Number16503
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/18/2024
Supplement Date Received by Manufacturer10/21/2024
Initial Report FDA Received Date07/17/2024
Supplement Report FDA Received Date11/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/26/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age13 YR
Patient SexUnknown